MAUDE Adverse Event Report: ANGIODYNAMICS, INC SCHON XL DOUBLELUMEN CATHETER; SCHON¿ HEMODIALYSIS DIALYSIS CATHETER SETS,

ANGIODYNAMICS, INC SCHON XL DOUBLELUMEN CATHETER; SCHON¿ HEMODIALYSIS DIALYSIS CATHETER SETS,
Catalog Number H787108007035
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the disposable device was discarded by the user and is not available to be returned to the manufacturer for evaluation.An investigation into the root cause of this incident is currently in progress.The results of the device evaluation will be sent via a follow up medwatch.Complaint #: (b)(4).
 
Event or Problem Description
As reported to angiodynamics on (b)(6) 2018: when 24cm schon xl was pulled to be used on a patient it was discovered that the packaging was not fully sealed rendering the device non sterile.Device and packaging were disposed of.

Brand Name
SCHON XL DOUBLELUMEN CATHETER
Common Device Name
SCHON¿ HEMODIALYSIS DIALYSIS CATHETER SETS,
Manufacturer (Section D)
ANGIODYNAMICS, INC
603 queensbury avenue
queensbury NY 12804
MDR Report Key7734957
Report Number1319211-2018-00077
Device Sequence Number1018270
Product Code MSD
UDI-Device IdentifierH787108007035
UDI-PublicH787108007035
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K971925
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Catalogue NumberH787108007035
Device Lot NumberMHST780
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2018
Initial Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1